# SDR AALA202504017331

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 44,868 hours, 19,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 Girtbar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY GIRT BAR BRACKET DOES NOT SECURELY HOLD THE GIRT BAR. ADJUSTED FORWARD ENTRY GIRT BAR BRACKET. PER AMM 25-66-02.
